カナザワ,ユウイチロウ   KANAZAWA, Yuichiro
  金澤 雄一郎
   所属   国際基督教大学教養学部 アーツ・サイエンス学科
   職種   教授
言語種別 英語
発行・発表の年月 2015/10
形態種別 研究論文
査読 査読あり
標題 On Variance-Stabilizing Multivariate Nonparametric Regression Estimation.
執筆形態 共著
掲載誌名 Communications in Statistics - Theory and Method
掲載区分国外
出版社・発行元 Taylor & Francis
巻・号・頁 44(10),pp.2151-2175
著者・共著者 Kiheiji NISHIDA
概要 The mean squared error (MSE)-minimizing local variable bandwidth for the univariate local linear estimator (the LL) is well-known. This bandwidth does not stabilize variance over the domain. Moreover, in regions where a regression function has zero curvature, the LL estimator is discontinuous. In this paper, we propose a variance-stabilizing (VS) local variable diagonal bandwidth matrix for the multivariate LL estimator. Theoretically, the VS bandwidth can outperform the multivariate extension of the MSE-minimizing local variable scalar bandwidth in terms of asymptotic mean integrated squared error and can avoid discontinuity created by the MSE-minimizing bandwidth. We present an algorithm for estimating the VS bandwidth and simulation studies.
DOI 10.1007/s00181-013-0777-3